# SDR DALA2022062104321

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 67,648 hours, 31,339 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fastener
- Condition: Sheared
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3267 - GEAR/DE - DUE TO LANDING GEAR SYSTEM DISAGREE AND LANDING GEAR DOORS NOT CLOSED ON LANDING GEAR EXTENSION. CORRECTIVE ACTION: FOUND TARGET 14GA BRACKET AT LEFT MAIN LANDING GEAR WITH A SHEARED FASTENER. REPLACED FASTENERS AND BRACKET. OPS CHECK GOOD. GEAR SWING CHECK GOOD. (9254084)
